# SDR 2021FA0000107

- Difficulty date: April 17, 2021
- Submitted: April 17, 2021
- Operation: General aviation
- Aircraft: N945EJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2108
- Aircraft time: 1,680 hours, 1,109 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Suppression
- Part number: 4526208502009
- Condition: Corroded
- Location: Zone 200
- Part time: 1,680 hours, 1,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PHASE A2 INSPECTION IRNZ2620021, SIGNIFICANT CORROSION WAS FOUND IN THE RIGHT ENGINE FIRE EXTINGUISHING TUBE P/N: 4526208502-009. LOWER RIGHT FIRE EXTINGUISHER BOTTLE ELBOW TUBE WAS FILLED WITH WATER. LEFT TWO WAY CHECK VALVE P/N:52000505-1 HAD SIGNIFICANT CORROSION INSIDE BODY. RIGHT TWO WAY CHECK VALVE P/N:52000505-1 WAS FOUND TO BE CORRODED INTERNALLY AND THE CHECK BALL SEIZED.
